I took Lipitor about a week ago and my arms and legs are hurting like a flu like ache. Pain is in in my legs and arms. I have seen my Dr. and since stopped taking it. But the pain is still present. I took blood test. my range was 300 on some reading for damaged tissue . what can I do for this now.
After 30 years, I quit smoking over 2 weeks ago. I also started taking lipitor and developed this Roseola looking rash on my face. My cardiologist thought it was the lipitor so I stopped about a week ago. Rash is still there. Could it be related to the not smoking? I have also changed my diet. Eatting more veggies... less protein. Eatting stuff like Kayle, flax, omega 3 rich products.
I was diagnosed with high cholesterol..226, I was borderline.. so my doctor put me on Lipitor...due to blood work and the FDA lowered the number to 150 and under to be normal. there was a doctor on Dr. Oz that said there is scan you can get of your arteris that will determine weather or not you really need to be on Lipitor, better than blood test..said there are many people who don t really need to take it. do you know of this scan, they said it is new. I am 68..I am 132 lbs, non smoker, active, eat healthy...most of the time... fiber, nuts, salads, fish, chicken, veg..eating more fruit...I just wonder if I really do need this medication...
Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.
Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.
Is this because of the herbresser that I take 3 times a day?
Other drug that I take;
- Aspirin 1 x 100 mg
- Plavix 1 x 75 mg
- Lipitor 1 x 10 mg.
Appreciate your inputs on my above complaints. Thank you very much
My father had a heart attack 4 months ago in Russia and after unsuccessful angeoplasty attempt, his emergency doctor had treated him beside other things with Plaviks, Lipitor, Metoprolol-all of which he continues to take todate. Cardio-care is no longer available to him, and he is under immence muscle weakness and pain. His blood test established high levels of creatine. What is his best plan to balance between his heart medications and other health concerns? Can he stop the cholesterol drug and replace it with something else? Thank you for your help.
what do they do to prevent urinary incontinence in a patient who is going to have a colonoscopy?
patient is a female who will be 80 in may, about 5'4" and weighs about 118 lbs. Is on night oxygen. Has copd, takes lipitor for high cholesterol, bp meds, prilosec for gerd and fortical for osteoporosis.
Hello, I am 43, 68kg, had an MI last year, and had 2 stents put in, and am very well now. It seems even my ECG has improved. However the past 2 months or so I've noticed that I get, not breathless exactly, but I feel I need to take deep breaths. This doesn't happen always, and there is no tiredness, etc. My doc says this could be triggered by acid reflux because I'm on Aspirin+Plavix as well as Janumet (I'm somewhat diabetic) + 20mg Lipitor. I was checked at the time I was feeling this, and BP was normal. Does acid reflux cause breathlessness while exerting or even otherwise? I don't get this all the time, but it seems to be more these days (I was better when Aspirin was reduced to 75mg from 150 but was put back on 150 later. Now reduced to 81 again ). Thanks.
I have had a chronic sore throat wit he feeling of a lump in my pharynx for about twelve weeks. No cough , no taste of blood. I have had episodes of GERD on a sporadic basis. My voice is affected. I take Lipitor and lisinipril daily.
Hello, I am a 64 year old healthy male. For more then 25 years I have been taking statins for high cholesterol , lipitor and others however now I am using repatha injection once a month to keep my cholesterol low. Now over the course of these...
I am a healthy 79 year old male 5foot 10 190 pounds.i exercise daily and do moderate farm chores.beginning within a week after beginning Lipitor there has feen a nearly total loss of libido. Is there a connection?